Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Measures of Association for Cross Classifications, IV: Simplification of Asymptotic Variances

Leo A. Goodman and William H. Kruskal
Journal of the American Statistical Association
Vol. 67, No. 338 (Jun., 1972), pp. 415-421
DOI: 10.2307/2284396
Stable URL: http://www.jstor.org/stable/2284396
Page Count: 7
  • Download ($14.00)
  • Cite this Item
Measures of Association for Cross Classifications, IV: Simplification of Asymptotic Variances
Preview not available

Abstract

The asymptotic sampling theory discussed in our 1963 article [3] for measures of association presented in earlier articles [1, 2] turns on the derivation of asymptotic variances that may be complex and tedious in specific cases. In the present article, we simplify and unify these derivations by exploiting the expression of measures of association as ratios. Comments on the use of asymptotic variances, and on a trap in their calculation, are also given.

Page Thumbnails

  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416
  • Thumbnail: Page 
417
    417
  • Thumbnail: Page 
418
    418
  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421